# SDR ASOA201702021121

- Difficulty date: February 2, 2017
- Submitted: February 4, 2017
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 30,876 hours, 22,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC670342563
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AVIONICS BAY FLOOR SUPPORT ANGLE AFT FACE AT FS 280. REMOVED AND REPLACED FLOOR SUPPORT ANGLE ON FS 280 IAW SRM 51-42-06-001-001-A01, 51-40-11-001-001-A01, 51-42-13-001-001-A01 AND 51-42-21-001-001-A01.
